# SDR IPXA2015072891672

- Difficulty date: July 8, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON 27R FITTING BELOW L3 DOOR CRACKED AT AFT END.  REMOVED, FABRICATED AND REPLACED MAIN CABIN LONERON 27R FITTING BELOW L3 DOOR IAW SRM 51-31-01 AND SRM 51-33-01.
